# SDR AC2A201807109201

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N392JS
- Make and model: Skrsky S92A
- Aircraft serial: 90249
- Aircraft time: 3,359 hours, 1,375 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115100047
- Part serial: A17300279
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,359 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 375 HOUR REPLACEMENT OF THE MGB LUBE PUMP VESPEL SPLINE ADAPTER ON THE NR 2 SIDE, THE UPPER STUD WAS BROKEN. AFTER FURTHER INVESTIGATION OF THE R/H MGB LUBE PUMP UPPER STUD AREA WE DISCOVERED CRACKING OF THE CASE AROUND THE BASE OF THE STUDS
